# SDR ASAA2014072208650

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE LAST SIX INCHES.   ACFT GROUNDED.  ADJUSTED CENTERING GUIDE,  LATCHING FORCE WAS GOOD IAW MM 52-11-00.
